Next Article in Journal
Peiffer Commutators by Using GAP Package
Previous Article in Journal
Some Renovations in Transient Analysis of Transmission Lines by State-Space Techniques
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(4), 923-934; doi:10.3390/mca16040923

Inequivalence of Classes of Linearizable Systems of Second Order Ordinary Differential Equations Obtained by Real and Complex Symmetry Analysis

Center For Advanced Mathematics and Physics, National University of Sciences and Technology, Pakistan
*
Authors to whom correspondence should be addressed.
Published: 1 December 2011
Download PDF [580 KB, uploaded 1 April 2016]

Abstract

Linearizability criteria for systems of two cubically semi-linear second order ordinary differential equations (ODEs) were obtained by geometric means using real symmetry analysis (RSA). Separately, complex symmetry analysis (CSA) was developed to provide means to discuss systems of two ODEs. It was shown that CSA provides a class of linearizable systems of two cubically semi-linear ODEs. Linearizability criteria for this class were also developed. It is proved that the two classes of linearizable systems of two ODEs, provided by CSA and RSA, are inequivalent under point transformations.
Keywords: Linearizability; geometric and complex symmetry analysis Linearizability; geometric and complex symmetry analysis
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Safdar, M.; Qadir, A.; Ali, S. Inequivalence of Classes of Linearizable Systems of Second Order Ordinary Differential Equations Obtained by Real and Complex Symmetry Analysis. Math. Comput. Appl. 2011, 16, 923-934.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top